# SDR M8XA970008

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331MX
- Make and model: Dorner DO328100
- Aircraft serial: 3074
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, A BINDING CONDITION WITH THE LEFT ENGINE POWER LEVER CREW ELECTED TO RETURN TO COS.  AIRCRAFT LANDED COS WITH NO FURTHER INCIDENT.  MAX MX INSPECTED LEFT ENGINE POWER LEVER CABLES, NO DISCREPANCIES NOTED.  MAX MX TOOK THE PRECAUTION OF LUBRICATING THE TELEX CABLE ON THE LEFT ENGINE POWER LEVER CABLE.  ENGINE GROUND RUNS WERE SATISFACTORY.
